Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 245, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 27, 2014, 5:36 PM MDT for Morgan County, Weld County, Colorado. It was in force for 54 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2014, 5:36 PM MDT (23:36 UTC)
- Expired
- Aug 27, 2014, 6:30 PM MDT
- In force
- 54 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Morgan County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 51 km from the middle of the area, began a volume at 23:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 5:38 PM MDT | TSTM WND GST 54 | 8 Se Roggen, CO | |
| Aug 27, 5:55 PM MDT | TSTM WND GST 63 | 7 W Fort Morgan, CO | TIME ESTIMATED |
| Aug 27, 6:02 PM MDT | TSTM WND GST 60 | 7 S Wiggins, CO | SMALL TREES BENT TO THE GROUND. |
| Aug 27, 6:04 PM MDT | HAIL 1 | 7 S Wiggins, CO | |
| Aug 27, 6:15 PM MDT | HAIL 1 | 4 W Fort Morgan, CO | |
| Aug 27, 6:26 PM MDT | HAIL 1.75 | Log Lane Village, CO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 11.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- -181 J/kg
- Mixed-layer LCL
- 1491 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
190
WUUS55 KBOU 272336
SVRBOU
COC087-123-280030-
/O.NEW.KBOU.SV.W.0245.140827T2336Z-140828T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
536 PM MDT WED AUG 27 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL WELD COUNTY IN NORTHEASTERN COLORADO...
SOUTHWESTERN MORGAN COUNTY IN NORTHEASTERN COLORADO...
* UNTIL 630 PM MDT
* AT 535 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES
SOUTHEAST OF ROGGEN...OR 25 MILES WEST OF FORT MORGAN...MOVING
EAST AT 20 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND DAMAGING 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
FORT MORGAN...WIGGINS...LOG LANE VILLAGE...ROGGEN...HOYT AND ADENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4000 10432 4026 10441 4032 10382 4001 10381
TIME...MOT...LOC 2335Z 258DEG 26KT 4013 10424
HAIL...1.50IN
WIND...60MPH
$$
COOPER2 follow-up statements
252
WWUS55 KBOU 280002
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
602 PM MDT WED AUG 27 2014
COC087-123-280030-
/O.CON.KBOU.SV.W.0245.000000T0000Z-140828T0030Z/
WELD CO-MORGAN CO-
602 PM MDT WED AUG 27 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTH CENTRAL WELD AND SOUTHWESTERN MORGAN COUNTIES...
AT 602 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTH OF
WIGGINS...OR 16 MILES SOUTHWEST OF FORT MORGAN...MOVING EAST AT 20
MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FORT MORGAN...WIGGINS...LOG LANE VILLAGE...HOYT AND ADENA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
INTENSE THUNDERSTORM LINES CAN PRODUCE BRIEF TORNADOES AND WIDESPREAD
SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY
LIKELY...IT IS BEST TO MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR
OF A BUILDING. THIS STORM MAY CAUSE SERIOUS INJURY AND SIGNIFICANT
PROPERTY DAMAGE.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4001 10424 4027 10431 4032 10382 4001 10381
TIME...MOT...LOC 0002Z 259DEG 18KT 4015 10408
HAIL...1.00IN
WIND...60MPH
$$
COOPER847
WWUS55 KBOU 280023
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
623 PM MDT WED AUG 27 2014
COC087-123-280031-
/O.EXP.KBOU.SV.W.0245.000000T0000Z-140828T0030Z/
WELD CO-MORGAN CO-
623 PM MDT WED AUG 27 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL WELD AND
SOUTHWESTERN MORGAN COUNTIES WILL EXPIRE AT 630 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN MORGAN
COUNTY UNTIL 715 PM MDT
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
DENVER.
LAT...LON 4001 10424 4027 10431 4032 10382 4001 10381
TIME...MOT...LOC 0019Z 258DEG 26KT 4015 10408
$$
COOPERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 3:26 PM MDT, 2 hours 10 minutes earlier.
Area forecast discussion, Aug 27, 3:26 PM MDT, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 326 PM MDT WED AUG 27 2014 .SHORT TERM...(THIS EVENING THROUGH THURSDAY) ISSUED AT 326 PM MDT WED AUG 27 2014 UPPER LEVEL LOW OVER UTAH WILL SLIDE EAST ACROSS COLORADO TONIGHT AND INTO NEBRASKA ON THURSDAY. BEST LIFT IS AHEAD OF THE LOW OVER WESTERN COLORADO ASSOCIATED WITH THE JET. THIS WILL SHIFT EASTWARD LATE THIS AFTERNOON AND EVENING. DRIER AT THE MID AND UPPER LEVELS HAS RESULTED IN SOME CLEARING AND PUSHED TEMPERATURES INTO THE 70S. THIS WILL PRODUCE CAPES UP TO 1500 J/KG. THIS COMBINED WITH THE SHEAR MAY HELP A FEW SEVERE STORMS FORM. THE CHANCE FOR SEVERE STORMS WILL BE ALONG THE FRONT RANGE AND ACROSS THE EASTERN PLAINS WITH THE BEST CHANCE BEING OVER THE NORTHEAST PLAINS. A BOUNDARY OVER THE PLAINS WILL PRODUCE CONVERGENCE AND MAY A FOCAL POINT FOR INITIAL DEVELOPMENT OVER THE PLAINS. COULD ALSO SEE A BRIEF TORNADO OR TWO. THE CONVECTION WILL SPREAD NORTH AND EAST THROUGH THE LATE AFTERNOON AND EVENING HOURS. INDIVIDUAL CELLS WILL MOVE MAINLY NORTH WHILE THE ACTIVITY SPREADS EASTWARD. MOST OF THE CONVECTION IS EXPECTED TO END/MOVE OUT OF THE AREA AROUND MIDNIGHT OR JUST AFTER. NORTHERLY FLOW WILL BE OVER THE AREA THURSDAY AS THE UPPER LEVEL LOW LIFTS NORTHEAST OF COLORADO. STILL ENOUGH INSTABILITY FOR SHOWERS AND THUNDERSTORMS ON THURSDAY. CAPES WILL BE 500 J/KG OR LESS. THIS AND WEAK SHEAR WILL KEEP STORMS FROM BECOMING SEVERE. THOUGH BRIEF HEAVY RAIN AND SMALL HAIL WILL BE POSSIBLE. COOL AIR BEHIND THE LOW WILL KEEP TEMPERATURES COOL WITH HIGHS ONLY IN THE 70S. .LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 326 PM MDT WED AUG 27 2014 THURSDAY EVENING SHOULD BE THE TAIL END OF THE SHOWER ACTIVITY RELATED TO THE PASSING UPPER LEVEL TROUGH. AS THE UPPER TROUGH AXIS MOVES EASTWARD ACROSS THE NORTHEAST PLAINS...DRIER WEST TO NORTHWESTERLY FLOW WILL SPREAD ACROSS THE FORECAST AREA. WEAK UPPER RIDGING WILL BE IN PLACE OVER THE STATE ON FRIDAY...WITH SUBSIDENCE FROM THE RISING HEIGHTS HELPING TO SUPPRESS MOST SHOWER ACTIVITY THROUGH THE AFTERNOON. THE EXCEPTION TO THIS WILL BE OVER THE MOUNTAINS AND FOOTHILLS WHERE THE HEATING OF THE ELEVATED TERRAIN WILL BE ENOUGH TO OVERCOME ANY MID-LEVEL CAPPING INVERSION THAT DEVELOPS. SATURDAY WILL BE A FEW DEGREES WARMER AS WEAK RIDGING CONTINUES OVER THE AREA. ONCE AGAIN...THE MOUNTAINS AND FOOTHILLS SHOULD BE THE ONLY AREAS TO SEE ANY SHOWERS. ON SUNDAY AND MONDAY...BROAD UPPER TROFFINESS FROM THE PACIFIC NORTHWEST WILL EXPAND OVER THE ROCKIES AND DISPLACE THE UPPER RIDGING TO THE EASTERN UNITED STATES. ACROSS NORTHEAST COLORADO...THE CHANCE OF SHOWERS WILL RETURN TO THE FORECAST ALONG WITH COOLER TEMPERATURES. A LOW AMPLITUDE...ZONAL FLOW IS THEN EXPECTED TO CONTINUE OVER COLORADO THROUGH THE MIDDLE OF THE WEEK. TEMPERATURES SHOULD REMAIN BELOW SEASONAL NORMALS WHILE SHOWER ACTIVITY WILL SHIFT BACK INTO THE MOUNTAINS. && .AVIATION...(FOR THE TAFS THROUGH 00Z THURSDAY LATE AFTERNOON) ISSUED AT 326 PM MDT WED AUG 27 2014 SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE IN THE DENVER AREA THROUGH 04Z. HAIL...HEAVY RAIN AND GUSTY OUTFLOW WINDS WILL ACCOMPANY THE STRONGER STORMS. LOW CEILINGS AND REDUCED VISIBILITIES WILL ALSO OCCUR WITH THE STORMS. THERE IS A SLIGHT CHANCE FOR LOW CLOUDS THURSDAY MORNING. SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP AGAIN THURSDAY...LIKELY BY LATE MORNING...17Z AND LINGER THROUGH THE AFTERNOON. && .HYDROLOGY... ISSUED AT 326 PM MDT WED AUG 27 2014 MOISTURE AT THE MID AND UPPER LEVELS HAS DECREASED TODAY. HOWEVER...THE AIRMASS IS STILL ON THE MOIST SIDE. THIS COMBINED WITH GOOD INSTABILITY WILL RESULT IN SOME THUNDERSTORMS PRODUCING HEAVY RAIN. STORMS ARE STILL EXPECTED TO PROGRESS NORTH AND EAST THIS AFTERNOON AND EVENING...AND NOT STALL OUT. THE RISK FOR FLASH FLOODING WILL BE LOW...AND LIKELY ISOLATED AT MOST. THUS WILL NOT ISSUE A FLASH FLOOD WATCH. THE THREAT FOR FLOODING ON THURSDAY WILL BE VERY LOW DUE TO WEAKER STORMS AND A DRIER AIRMASS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MEIER LONG TERM...DANKERS AVIATION...MEIER HYDROLOGY...MEIER
Hazardous weather outlook, Aug 27, 9:57 AM MDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 957 AM MDT WED AUG 27 2014 COZ030>051-281600- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 957 AM MDT WED AUG 27 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO FORM OVER THE HIGHER COUNTRY AND THEN SPREAD ACROSS THE FRONT RANGE AND EASTERN PLAINS THIS AFTERNOON AND EVENING. SOME STORM COULD BECOME SEVERE OVER THE EASTERN PLAINS WITH LARGE HAIL AND WINDS TO 60 MPH. HEAVY RAIN WILL ACCOMPANY THE STRONGER STORMS AND COULD PRODUCE MINOR FLOODING. AN ISOLATED TORNADO OR TWO WILL ALSO BE POSSIBLE OVER THE PLAINS LATE THIS AFTERNOON. THE STORMS WILL MOVE LINGER INTO THE EVENING AND TAPERING OFF TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE A CONTINUED CHANCE OF SHOWERS AND THUNDERSTORMS ON THURSDAY AS A LOW PRESSURE TROUGH PASSES BY. TEMPERATURES WILL ALSO BE COOLER THAN AVERAGE. DRIER AND WARMER CONDITIONS WILL RETURN TO NORTH CENTRAL AND NORTHEAST COLORADO FRIDAY AS A HIGH PRESSURE RIDGE MOVES IN FROM THE WEST. OVER THE LABOR DAY WEEKEND...DRY AND WARM CONDITIONS WILL CONTINUE WITH ONLY A SLIGHT CHANCE OF LATE DAY STORMS OVER THE MOUNTAINS AND FOOTHILLS. ON LABOR DAY...THE PASSAGE OF A COLD FRONT WILL BRING COOLER TEMPERATURES AND A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TO THE PLAINS. TUESDAY LOOKS COOLER AGAIN WITH JUST A SLIGHT CHANCE OF AFTERNOON STORMS ALONG THE FRONT RANGE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON FOR STORMS THAT DEVELOP OVER THE PLAINS TO THE EAST AND NORTHEAST OF DENVER.
In the hours before
Special weather statement, Aug 27, 2:43 PM MDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 243 PM MDT WED AUG 27 2014 COZ035-272130- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO- 243 PM MDT WED AUG 27 2014 ...SPECIAL WEATHER STATEMENT... AT 240 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER WALLSTREET...OR 31 MILES NORTHWEST OF DENVER...MOVING NORTH AT 30 MPH. WINDS IN EXCESS OF 30 MPH...ALONG WITH BRIEF MODERATE TO HEAVY RAINFALL...UP TO ONE QUARTER INCH IN LESS THAN 30 MINUTES...WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE...THE FOURMILE BURN AREA... SUMMERVILLE...SALINA...CRISMAN...GOLD HILL...SUNSHINE AND WALLSTREET. PRECAUTIONARY/PREPAREDNESS ACTIONS... BRIEF HEAVY RAINFALL MAY PRODUCE MINOR STREAM FLOODING IN THE FOURMILE BURN AREA. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING WILL ALSO OCCUR WITH THIS STORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN DENVER. && LAT...LON 3998 10537 4001 10546 4010 10545 4010 10533 TIME...MOT...LOC 2040Z 184DEG 26KT 4004 10541 COOPER
Local storm report, Aug 27, 5:04 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
504 PM MDT WED AUG 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM HAIL 7 NE HUDSON 40.14N 104.55W
08/27/2014 M0.88 INCH WELD CO TRAINED SPOTTER
&&
KFREDINThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 2:43 PM MDT | Special Weather Statement | BOU | Boulder | 47 min |
| Aug 27, 3:34 PM MDT | Areal Flood Advisory | BOU | Boulder | 56 min |
| Aug 27, 4:21 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 39 min |
| Aug 27, 4:42 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 33 min |
| Aug 27, 4:47 PM MDT | Tornado Warning | BOU | Elbert | 28 min |
| Aug 27, 5:10 PM MDT | Areal Flood Advisory | BOU | Weld | 95 min |
| Aug 27, 5:14 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 61 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.